DBLP BibTeX Record 'journals/tcs/LiDWGZW09'

@article{DBLP:journals/tcs/LiDWGZW09,
  author    = {Deying Li and
               Hongwei Du and
               Peng-Jun Wan and
               Xiaofeng Gao and
               Zhao Zhang and
               Weili Wu},
  title     = {Construction of strongly connected dominating sets in asymmetric
               multihop wireless networks},
  journal   = {Theor. Comput. Sci.},
  volume    = {410},
  number    = {8-10},
  year      = {2009},
  pages     = {661-669},
  ee        = {http://dx.doi.org/10.1016/j.tcs.2008.09.058},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}